Non-liftable Calabi–Yau spaces

Sławomir Cynk Institute of Mathematics, Jagiellonian University Matthias Schütt Institut für Algebraische Geometrie, Leibniz Universität Hannover

Differential Geometry mathscidoc:1701.01015

Arkiv for Matematik, 50, (1), 23-40, 2009.12
We construct many new non-liftable three-dimensional Calabi–Yau spaces in positive characteristic. The technique relies on lifting a nodal model to a smooth rigid Calabi–Yau space over some number field as introduced by one of us jointily with D. van Straten.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:31 uploaded by arkivadmin ] [ 386 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{sławomir2009non-liftable,
  title={Non-liftable Calabi–Yau spaces},
  author={Sławomir Cynk, and Matthias Schütt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203631050324008},
  booktitle={Arkiv for Matematik},
  volume={50},
  number={1},
  pages={23-40},
  year={2009},
}
Sławomir Cynk, and Matthias Schütt. Non-liftable Calabi–Yau spaces. 2009. Vol. 50. In Arkiv for Matematik. pp.23-40. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203631050324008.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved